# SDR KC8A20140130001

- Difficulty date: January 30, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N150CK
- Make and model: Lear 25B
- Aircraft serial: 150
- Aircraft time: 16,538 hours, 16,165 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Switch
- Part number: 8911K612
- Condition: Unknown
- Location: Rudder Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM INOPERATIVE.  COULD NOT DUPLICATE. TROUBLESHOT RUDDER TRIM SYSTEM, SUSPECT RUDDER TRIM SWITCH AND REPLACED SELECTOR SWITCH WITH NEW.
